Document Type

Article

Publication Date

1-1-1986

Publication Title

Journal of Mathematical Physics

Abstract

It is shown that the classical Infeld–Hull factorization method can be extended to coupled systems of second‐order equations. A complete solution of the factorization equations in two dimensions is given and a partial enumeration of factorizable systems is made.

Volume

27

Issue

1

First Page Number

76

Last Page Number

81

DOI

10.1063/1.527356

Publisher Statement

Copyright 1986 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Journal of Mathematical Physics 27(1) and may be found at http://link.aip.org/link/doi/10.1063/1.527356.

Included in

Mathematics Commons

Share

 
COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.